Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Homological dimension of abelian groups over their endomorphism rings

Authors: Fred Richman and Elbert A. Walker
Journal: Proc. Amer. Math. Soc. 54 (1976), 65-68
MathSciNet review: 0393279
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: The projective dimension of an abelian group with torsion reduced part, as a module over its endomorphism ring, is determined. In particular, a group of projective dimension $ 2$ is exhibited.

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0002-9939(1976)0393279-2
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia